Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

April 17, 2012Forrest County, Jones County, Mississippi

NWS Jackson, MS issued this special weather statement at Apr 17, 2012, 3:12 PM CDT for Forrest County, Jones County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2012, 3:12 PM CDT (20:12 UTC)
Expired
Apr 17, 2012, 3:40 PM CDT
In force
28 min
Issued by
NWS Jackson, MS

Counties Forrest County, MS, Jones County, MS

The radar

The Mobile radar (KMOB), 120 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1118 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WWUS84 KJAN 172012
SPSJAN
MSZ066-073-074-172040-
LAMAR MS-JONES MS-FORREST MS-
312 PM CDT TUE APR 17 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT TUE APR 17 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 10 MILES NORTHWEST OF ELLISVILLE TO 5 MILES
SOUTH OF PURVIS AT 311 PM CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN OF ONE TO LOCALLY TWO INCHES IS ALSO POSSIBLE WITH 
THESE STORMS WHICH MAY CAUSE PONDING OF ROADWAYS AND SOME POSSIBLE
RUNOFF.

PEOPLE IN FORREST...WESTERN JONES AND SOUTHEASTERN LAMAR COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3097 8935 3100 8935 3100 8941 3098 8943
      3099 8946 3140 8939 3176 8938 3175 8915
      3096 8924
TIME...MOT...LOC 2011Z 270DEG 18KT 3169 8930 3141 8930
          3107 8937

$$

MRM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 17, 10:57 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 17, 10:57 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1057 AM CDT TUE APR 17 2012

.UPDATE...LARGE SWATH OF RAIN OVERSPREADING MOST OF THE CWA THIS
MORNING. SOME FLASH FLOOD WARNINGS HAVE ALREADY BEEN ISSUED AS THREE
HOUR RAINFALL TOTALS RANGE FROM 1 TO 3 INCHES ACROSS MAINLY THE
WESTERN HALF OF THE CWA. ABUNDANT MOISTURE IS IN PLACE PER 12Z KJAN
SOUNDING SHOWING 1.66 INCHES PRECIPITABLE WATER. CURRENT ANALYSIS
SHOWS SHORTWAVE JUST TO OUR WEST AND THIS WILL CONTINUE TO TREK
EASTWARD DURING THE DAY. THIS SHOULD ALLOW FOR THE RAIN SHIELD TO
CONTINUE TO MOVE EAST AND SLOW CLEARING FROM THE WEST. MOST OF THIS
ACTIVITY IS JUST RAIN BUT THERE ARE A SMALL NUMBER OF LIGHTNING
STRIKES IN THE MORE HEAVIER CONVECTIVE BANDS. GIVEN THIS RELATIVELY
SMALL NUMBER OF THUNDERSTORMS...WILL JUST LEAVE WEATHER WORDING AS
RAIN FOR TODAY. WARMING HAS BEEN RATHER SLOW TO OCCUR GIVEN RAIN AND
EXTENSIVE CLOUD COVER ACROSS THE AREA LIMITING INSOLATION. HAVE GONE
AHEAD AND LOWERED HIGHS IN MOST PLACES TODAY. THE EXCEPTION TO THIS
HAS BEEN IN THE EAST AND SOUTHEAST WHERE CLOUDS HAVE BEEN LIMITED AND
EARLY WARMING SHOULD OCCUR BEFORE THE CLOUDS AND RAIN MOVE IN.
ADDITIONAL ADJUSTMENTS NEEDED FOR HOURLY TRENDS IN TEMPS AND
DEWPOINTS. UPDATED PRODUCTS ON THEIR WAY OUT. /28/

&&

.AVIATION...WIDESPREAD IFR CONDITIONS ARE ASSOCIATED WITH A LARGE
RAIN/THUNDERSTORM COMPLEX MOVING ACROSS THE FORECAST AREA TODAY. WE
WILL SEE RAPIDLY IMPROVING CONDITIONS FROM WEST TO EAST AS WE GO
THROUGH MID TO LATE AFTERNOON WITH VFR CONDITIONS ANTICIPATED
THROUGH THE EVENING INTO THE OVERNIGHT HOURS. HOWEVER...WITH THE
CLEAR SKIES AND GENERALLY LIGHT WINDS...FOG WITH IFR/LIFR RESTRICTIONS
COULD BE A CONCERN DURING THE MORNING HOURS. ANY FOG WILL CLEAR OFF
BY AROUND 15Z WEDNESDAY MORNING AND VFR CONDITIONS CAN BE EXPECTED
THROUGH WEDNESDAY AFTERNOON/EVENING. /EC/

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT TUE APR 17 2012/

DISCUSSION...TODAY THROUGH WEDNESDAY NIGHT...THE COMBINATION OF A
WEAK STALLING FRONT AND AN UPPER LEVEL DISTURBANCE MOVING OVER THE
REGION HAS RESULTED IN SCATTERED SHOWERS...AND AN ISOLATED
THUNDERSTORM OR TWO...LIFTING NORTHEAST ACROSS THE CWA THIS MORNING.
WITH THE MAIN SHORTWAVE SWINGING EAST ACROSS THE FORECAST AREA THIS
AFTERNOON INTERACTING WITH THIS FRONT...SHOWER ACTIVITY... ALONG WITH
A FEW STORMS...IS EXPECTED TO CONTINUE INTO THE AFTERNOON HOURS.

RAINFALL COULD BE HEAVY AT TIMES...PARTICULARLY OVER CENTRAL AND
SOUTHERN PORTIONS OF THE AREA THROUGH THIS AFTERNOON. SOME LOCATIONS
COULD SEE RAINFALL TOTALS BETWEEN 1-3 INCHES BEFORE ALL IS SAID AND
DONE. THAT SAID...IF THE MORE INTENSE CONVECTION REMAINS SOUTH OF THE
CWA OVER SOUTHERN LOUISIANA AND THE NORTH CENTRAL GULF OF MEXICO...
THIS COULD WEAKEN MOISTURE TRANSPORT FURTHER OVER THE FORECAST AREA
WHICH COULD THEN RESULT IN KEEPING SHOWER COVERAGE A BIT LESS AND
RAINFALL TOTALS A BIT LOWER TODAY.

AS THE SHORTWAVE PUSHES THROUGH THE REGION...THE FRONT WILL FINISH
ITS SOUTHEAST TREK THROUGH THE ARKLAMISS LATE TONIGHT.  RAIN WILL
END FROM WEST TO EAST IN THE PROCESS....WITH CLOUDS ALSO BEGINNING
TO CLEAR OUT FROM WEST TO EAST OVERNIGHT THROUGH WEDNESDAY MORNING.

FOR WEDNESDAY...LOOK FOR CLEARING SKIES AND SLIGHTLY DRIER CONDITIONS
AS HIGHS CLIMB INTO THE MIDDLE 70S. MEANWHILE FOR WEDNESDAY NIGHT...
LOOK FOR CONTINUED CLEAR SKIES AND LOWS RANGING FROM THE UPPER 40S TO
THE MIDDLE 50S. /19/

LONG TERM(THURSDAY THROUGH TUESDAY)...MAIN FOCUS IN THE MEDIUM RANGE
WILL BE ON A DIGGING SHORTWAVE INTO THE DEEP SOUTH THAT BOTH GFS AND
ECMWF MODELS NOW ARE CLOSING OFF A 500MB(560DM) LOW CENTER NEAR THE MS
COAST FOR SATURDAY NIGHT AND THEN MOVING IT SLOWLY EWD. MEANWHILE...A
FLAT MID LEVEL RIDGE ALOFT SHOULD HOLD A DRY WNW ZONAL FLOW IN PLACE
THURSDAY THAT BACKS WITH WEAK LOW LEVEL WARM ADVECTION DEVELOPING
THURSDAY NIGHT AND FRIDAY. EXPECT LOW LEVEL FRONTOGENESIS FROM THE MID
SOUTH TO THE ARKLATEX FRIDAY NIGHT WITH INCREASING RAIN/TSRA CHANCES
FOR OUR AREA FRIDAY AFTERNOON RIGHT THROUGH SATURDAY EVENING.

THE SLOWER PROGRESSION OF THIS SYSTEM WILL RESULT IN HIGHER QPF
AMOUNTS THAT WOULD NOW APPEAR TO BE AROUND 2 INCHES WITH LOCALLY
HIGHER 3 TO 4 INCHES POSSIBLE IN SERN MS BY EARLY SUNDAY. A WIDER
RIBBON OF 1.4 INCH PWATS AND 7-500MB LAPSE RATES OF 6.5C SUPPORT
SCATTERED TSRA ALONG THE SLOWING FRONT FRIDAY NIGHT WITH SURFACE
CYCLOGENESIS(1003MB) IN THE KMSY VICINITY EARLY SATURDAY. THE FRONT
PLODS EWD INTO THE I-59 CORRIDOR LATER ON SATURDAY WITH AN UPPER
DEFORMATION ZONE LOCKING IN THE WRAP AROUND MOISTURE BEING FORCED
NWWD ON STRENGTHENING ELY LOW LEVEL FLOW THROUGH THE GULF STATES. WE
COULD BE IN FOR A REAL SOAKER AS PATTERN TAKING ON MORE OF AN EL NINO
LOOK LATELY.

WE FINALLY BEGIN DRYING OUT EARLY SUNDAY FOLLOWED BY A NOTICEABLY
COOLER AIRMASS FOR THE START OF NEXT WEEK AS OVERNIGHT LOWS LIKELY TO
DIP INTO THE 40S EARLY SUNDAY AND MONDAY MORNINGS. OUR HIGHS STAY
WELL BELOW NORMAL IN THE 65-72F RANGE SUNDAY BEFORE A WARMING TREND
ARRIVES MONDAY AND TUESDAY. HAVE LEANED TOWARD THE ENSEMBLE MEANS
FOR MAXES OVER THE WEEKEND AS LONGER DAYLIGHT HOURS TEND TO MODERATE
THESE AIR MASSES EFFECTIVELY. 500MB HEIGHT RISES OF 40-60M SUNDAY AND
AGAIN ON MONDAY ALLOW LOW LEVEL WAA TO PUSH DAYTIME READINGS UPWARD
AND THESE SHOULD BE VERY CLOSE TO THE NORMALS FOR THIS TIME IN APRIL
WITH LOWS IN THE BACK INTO THE 50S AND HIGHS 75-80F BY TUESDAY./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  51  77  50 /  99  26   0   0
MERIDIAN      72  51  78  49 /  93  52   2   0
VICKSBURG     68  50  76  48 / 100  13   0   0
HATTIESBURG   75  58  78  53 /  92  60   1   0
NATCHEZ       67  52  74  52 /  94  19   0   0
GREENVILLE    64  51  76  51 / 100   8   0   0
GREENWOOD     64  49  77  49 / 100  14   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/EEC/19/40
Hazardous weather outlook, Apr 17, 3:02 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT TUE APR 17 2012

MSZ038-039-044>046-050>052-056>058-064>066-072>074-182015-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-
SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
302 PM CDT TUE APR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL MOVE EAST AND END
BY THIS EVENING. ADDITIONAL RAINFALL OF ONE TO THREE INCHES WILL BE
POSSIBLE UNTIL THEN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>037-040>043-
047>049-053>055-059>063-182015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-
SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
302 PM CDT TUE APR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Local storm report, Apr 17, 11:27 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1127 AM CDT TUE APR 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      4 SE COXBURG            32.95N 90.17W
04/17/2012                   YAZOO              MS   PUBLIC

            WATER WAS REPORTED OVER A ROAD NEAR THE ZEIGLERVILLE
            COMMUNITY...RESULTING IN A TRAFFIC ACCIDENT

1125 AM     FLASH FLOOD      1 NNE MYRLEVILLE        32.73N 90.27W
04/17/2012                   YAZOO              MS   POST OFFICE

            FLOODING WAS REPORTED ON LUTHER DAVIS ROAD

&&

DL
Special weather statement, Apr 17, 1:27 PM CDT, 1 hour 45 minutes before
MSZ065-171855-
COVINGTON MS-
127 PM CDT TUE APR 17 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
127 PM CDT TUE APR 17 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER COVINGTON COUNTY AT 127 PM CDT...MOVING NORTHEAST AT 15
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN COVINGTON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3178 8962 3166 8953 3160 8971 3166 8974
TIME...MOT...LOC 1827Z 229DEG 12KT 3165 8969

CME
Special weather statement, Apr 17, 1:35 PM CDT, 1 hour 37 minutes before
MSZ064-065-072-073-171905-
MARION MS-LAMAR MS-JEFFERSON DAVIS MS-COVINGTON MS-
135 PM CDT TUE APR 17 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT TUE APR 17 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTH OF MELBA AT 135 PM CDT...MOVING NORTHEAST AT 10
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME SOUTH CENTRAL COVINGTON...SOUTHEASTERN JEFFERSON
DAVIS...NORTHWESTERN LAMAR AND NORTHEASTERN MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3150 8958 3138 8953 3133 8969 3146 8973
TIME...MOT...LOC 1835Z 229DEG 9KT 3140 8964

CME
Special weather statement, Apr 17, 2:23 PM CDT, 49 minutes before
MSZ064-065-072-073-171955-
MARION MS-LAMAR MS-JEFFERSON DAVIS MS-COVINGTON MS-
223 PM CDT TUE APR 17 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CDT TUE APR 17 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES NORTHEAST OF COLLINS TO 7 MILES SOUTH
OF PINEBUR AT 223 PM CDT...MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EASTERN COVINGTON...EXTREME SOUTHEASTERN JEFFERSON DAVIS...
WESTERN LAMAR AND SOUTHEASTERN MARION COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3156 8945 3104 8956 3102 8976 3104 8977
      3129 8969 3178 8953
TIME...MOT...LOC 1923Z 344DEG 3KT 3167 8952 3124 8962
          3104 8974

MRM
Special weather statement, Apr 17, 2:42 PM CDT, 30 minutes before
MSZ064>066-073-074-172010-
LAMAR MS-JONES MS-JEFFERSON DAVIS MS-FORREST MS-COVINGTON MS-
242 PM CDT TUE APR 17 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
242 PM CDT TUE APR 17 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 8 MILES NORTHEAST OF COLLINS TO 14 MILES SOUTH
OF SUMRALL AT 241 PM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN OF ONE TO TWO INCES IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EASTERN COVINGTON...EXTREME NORTHWESTERN FORREST...EXTREME
SOUTHEASTERN JEFFERSON DAVIS...WESTERN JONES AND NORTHERN LAMAR
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3176 8932 3117 8944 3119 8963 3176 8955
TIME...MOT...LOC 1941Z 270DEG 14KT 3173 8945 3122 8952

MRM
Special weather statement, Apr 17, 3:12 PM CDT, 0 minutes before
MSZ066-073-074-172040-
LAMAR MS-JONES MS-FORREST MS-
312 PM CDT TUE APR 17 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT TUE APR 17 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 10 MILES NORTHWEST OF ELLISVILLE TO 5 MILES
SOUTH OF PURVIS AT 311 PM CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN OF ONE TO LOCALLY TWO INCHES IS ALSO POSSIBLE WITH
THESE STORMS WHICH MAY CAUSE PONDING OF ROADWAYS AND SOME POSSIBLE
RUNOFF.

PEOPLE IN FORREST...WESTERN JONES AND SOUTHEASTERN LAMAR COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3097 8935 3100 8935 3100 8941 3098 8943
      3099 8946 3140 8939 3176 8938 3175 8915
      3096 8924
TIME...MOT...LOC 2011Z 270DEG 18KT 3169 8930 3141 8930
          3107 8937

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 9:54 AM CDTFlash Flood WarningJANHolmes, Yazoo4 hr
Apr 17, 10:17 AM CDTFlash Flood WarningJANClaiborne, Hinds, Madison, Warren4 hr
Apr 17, 10:32 AM CDTFlash Flood WarningJANCopiah, Lincoln3 hr
Apr 17, 12:00 PM CDTFlash Flood WarningJANCopiah, Jefferson Davis, Lawrence, Rankin, Simpson3 hr
Apr 17, 1:14 PM CDTSevere Thunderstorm WarningJANSimpson35 min
Apr 17, 1:19 PM CDTFlash Flood WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster4 hr
Apr 17, 1:27 PM CDTSpecial Weather StatementJANCovington28 min
Apr 17, 1:35 PM CDTSpecial Weather StatementJANJefferson Davis30 min
Apr 17, 1:58 PM CDTRiver Flood WarningJANAttala, Holmes68 hr
Apr 17, 2:23 PM CDTSpecial Weather StatementJANCovington32 min
Apr 17, 2:42 PM CDTSpecial Weather StatementJANCovington, Lamar28 min
Apr 17, 3:37 PM CDTSpecial Weather StatementJANForrest, Jones28 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.